# SDR SWAA114916

- Difficulty date: July 8, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 17,932 hours, 10,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 43908
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT EEPLS INOP BETWEEN ROW 6 TO ROW 11.  REMOVED AND REPLACED BATTERY PACK PER MM.
